# SDR AALA202405131064

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 27,218 hours, 10,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROWS 11,12,13 ABC SEAT EMERGENCY AISLE LIGHTS INOPERATIVE. REPLACED DECODER/ENCODER UNIT (AALA202405133513), EMERGENCY POWER SUPPLY UNIT, EMERGENCY SUPPLY POWER UNIT BATTERY (AALA202405130019), AND REPAIRED BROKEN WIRE (AALA202405139164).
